The shadow picture problem for nonintersecting curves

Kurusa, Árpád: The shadow picture problem for nonintersecting curves.
GEOMETRIAE DEDICATA, 59 (1). pp. 103-112. ISSN 0046-5755 (1996)

[img] Text
shadowpr.pdf - Accepted Version

Download (276kB)
Item Type: Article
Journal or Publication Title: GEOMETRIAE DEDICATA
Date: 1996
Volume: 59
Number: 1
Page Range: pp. 103-112
ISSN: 0046-5755
Faculty: Not Specified
Institution: József Attila Tudományegyetem
SWORD language: Angol
MTMT id: 1118120
DOI id: https://doi.org/10.1007/BF00181528
Date Deposited: 2019. Jul. 03. 13:26
Last Modified: 2019. Jul. 03. 13:26
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15954

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year